# SDR ASAA2015113014046

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15,202 hours, 4,455 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND/HGS 16L ACFT HAD LT MAIN WHEEL LINED UP WITH RUNWAY EDGE LIGHTS.  DISCONNECT THE AUTO PILOT AND HAD TO MAKE A SIGNIFICANT CORRECTION AT 100FT TO LINE UP WITH THE CENTER LINE.  IN ACTUAL WEATHER COULD HAVE BEEN A BIG ISSUE.  ACFT GROUNDED. PERFORMED DFCS FAULT REVIEW, BITE GRP 20, NO FAULTS RELATED TO AUTOLAND APPROACH. PERFORMED HGS FAULT REVIEW IAW SMM REF 34-36-00, NO FAULTS.  PERFORMED ADDITIONAL MINIMUM TESTS TO MAINTAIN ACFT LWMP STATUS AS FOLLOWS, DFCS LAND VERIFY TEST, BITE GRP NR 49, IAW AMM 22-11-00/201, AND HGS SYSTEM TEST IAW 34-36-00, ALL TESTS PASS.
